# SDR UPS99228994

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, LT UPPER 2 OVERWING EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED 3 EXTERNAL BATTS, OPS CHECK GOOD.
